# SDR SWAA2022111767385

- Difficulty date: November 2, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 52,572 hours, 31,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPL STRIPS ARE CRAZED AND CRACKED THROUGHOUT THE WHOLE CABIN / [01] PHOTOLUMINESCENT (EPL); WERE REMOVED AND REPLACED ON T/C TTG8Q00AVU01;[02] VERIFIED STEP 1
